Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Small reddish pink blotches in cheat, stomach, arm. What are they? How to remove them?

hello. i have a rash that is small reddish pink blotches that have been appearing on my chest and stomach and are now appearing on my left arm . they are not raised and do not itch or burn . they are not grouped and are only one at a time in different places. i went to the doctors at a walk in and he gave me antibiotics and fusident i think it is called. what could this be ?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello, I think you are having ecchymosis , purpuric patches. You should remember that there are many causes of purpura. .. Like blood disorders, connective tissue disorders, drug toxicity, etc... To come to the diagnosis, consult dermatologist and go for investigations and then be treated.
Dr. Ilyas Patel Dermatologist
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor